Mixed semidefinite-quadratic-linear programs

Michael Overton, Jean Pierre Haeberly, Madhu V. Nayakkankuppam

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationRecent advances in linear matrix inequality methods for control
EditorsL. El Ghaoui, S.-I. Niculescu
PublisherSIAM
Pages41-54
StatePublished - 2000

Cite this

Overton, M., Haeberly, J. P., & Nayakkankuppam, M. V. (2000). Mixed semidefinite-quadratic-linear programs. In L. El Ghaoui, & S-I. Niculescu (Eds.), Recent advances in linear matrix inequality methods for control (pp. 41-54). SIAM.